Change search
ReferencesLink to record
Permanent link

Direct link
Non-standard smooth realizations of Liouville rotations
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 27, 1803-1818 p.Article in journal (Refereed) Published
Abstract [en]

We augment the C-infinity conjugation approximation method with explicit estimates on the conjugacy map. This allows us to construct ergodic volume-preserving diffeomorphisms measure-theoretically isomorphic to any a priori given Liouville rotation on a variety of manifolds. In the special case of tori the maps can be made uniquely ergodic.

Place, publisher, year, edition, pages
2007. Vol. 27, 1803-1818 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-17180DOI: 10.1017/S0143385707000314ISI: 000251916800006OAI: diva2:335223
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Saprykina, Maria.
By organisation
Mathematics (Div.)
In the same journal
Ergodic Theory and Dynamical Systems

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link